# SDR SWAA2025072285899

- Difficulty date: June 26, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 AT PASSENGER CABIN.  REPLACED ANGLE AND FASTENERS LOCATED STA695 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A.
